# SDR RAIA00801004

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 23,159 hours, 19,931 cycles
- Engine: Allsn AE3007C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Corroded
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5584-RIC-GEAR NOISES COMING FROM FRONT OF AIRCRAFT DURING FLIGHT. MAINTENANCE REMOVED AND REPLACED THE CONNECTOR ON THE NLG UPLOCK BOX PROXIMITY SENSOR NR 2 WHICH WAS FOUND TO BE WORN, CORRODED AND BROKEN. OPS CHECKED GOOD.
